The asymptotic formula in Waring's problem: Higher order expansions

Robert C. Vaughan, Trevor D Wooley

Research output: Contribution to journalArticle (Academic Journal)

39 Downloads (Pure)

Abstract

When k > 1 and s is sufficiently large in terms of k, we derive an explicit multi-term asymptotic expansion for the number of representations of a large natural number as the sum of s positive integral k-th powers.
Original languageEnglish
Pages (from-to)17-46
Number of pages30
JournalJournal für die reine und angewandte Mathematik
Volume2018
Issue number742
Early online date16 Feb 2016
DOIs
Publication statusPublished - Sep 2018

Keywords

  • math.NT
  • 11P05
  • 11P55

Fingerprint Dive into the research topics of 'The asymptotic formula in Waring's problem: Higher order expansions'. Together they form a unique fingerprint.

  • Cite this